MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PHARMGUARD

SMITHS MEDICAL ASD, INC. PHARMGUARD
Model Number 22-4075-0301-51
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical syringe infusion pumps|pharmguard toolbox software was not in pump correctly.The customer also deleted a category resp/gi/liver from nicu 1-5kg in order to add blood products and the same thing happened under the selected modes.Customer did not touch or rearrange these at all.Pharmguard toolbox 2 software.This is related to the library software used to build and maintain the drug library on the pump.No patient or pump was involved.Smiths from pharmacy has been able to replicate this issue.

Brand Name
PHARMGUARD
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key11829442
Report Number3012307300-2021-04386
Device Sequence Number19097371
Product Code FRN
UDI-Device Identifier15019517151107
UDI-Public15019517151107
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number22-4075-0301-51
Device Catalogue Number22-4075-0301-51
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1